# SDR AALA201707199008

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 24,946 hours, 9,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS MISSING IN FIRST CLASS GALLEY NEXT TO FWD SERVICE DOOR.   REPLACED THE LENS IAW AMM 35-51-01.
